MAUDE Adverse Event Report: LIVANOVA USA INC COBE SMARXT TUBING AND CONNECTORS; TUBING, PUMP, CARDIOPULMONARY BYPASS

LIVANOVA USA INC COBE SMARXT TUBING AND CONNECTORS; TUBING, PUMP, CARDIOPULMONARY BYPASS
Model Number 627439301
Medical Device Problem Code Disconnection (1171)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/20/2023
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Patient information were not provided.Livanova manufactures the customized perfusion packs.The incident occurred in usa.According to information, the lines disconnected from the reservoir of the oxygenator from competitor.If any additional information pertinent to the reported event is received, it will be provided in a supplemental report.
 
Event or Problem Description
Livanova has received a report that suction lines, prime lines or lines disconnected from a competitor pediatric oxygenator during support.There is no report of any patient injury.
 
Additional Manufacturer Narrative
Neither pictures nor samples were available from customer.Per product ifu, the connections should be secured with a tie band.Through follow-up communication, it was clarified that the customer pushes the tubing on by hand and tie bands are not used to secure the connection.Review of complaints database revealed that no further similar event was recorded for this pts pack code.The tubing supplier natvar provides a cpk number for each roll of tubing that is shipped to livanova for the inner diameter of the tubing.These numbers are checked at receiving inspection, the values were checked again by qe and verified in specifications.Therefore, for these involved lots, no anomalies were found at incoming inspection.Based on the above facts and without the tubing samples availabe for investigation, it cannot be ruled out that the root cause of the reported event could be due to a customer suboptimal assembly of the lines.The risk is in the acceptable region.No specific action was currently deemed necessary.Livanova will keep monitoring the market.

Brand Name
COBE SMARXT TUBING AND CONNECTORS
Common Device Name
TUBING, PUMP, CARDIOPULMONARY BYPASS
Manufacturer (Section D)
LIVANOVA USA INC
14401 w 65th way
arvada CO 80004
Manufacturer (Section G)
LIVANOVA USA INC
14401 w 65th way
arvada CO 80004
Manufacturer Contact
enrico greco
14401 w 65th way
arvada, CO 80004
MDR Report Key16408297
Report Number1718850-2023-00023
Device Sequence Number6081595
Product Code DWE
UDI-Device Identifier00803622148088
UDI-Public(01)00803622148088(240)627439301(17)240531(10)22122041
Combination Product (Y/N)N
Initial Reporter StateTX
Initial Reporter CountryUS
PMA/510(K) Number
K981613
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Other
Remedial Action Other
Type of Report Initial,Followup
Report Date (Section B) 06/19/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date05/31/2024
Device Model Number627439301
Device Lot Number2212200041
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/23/2023
Supplement Date Received by Manufacturer05/22/2023
Initial Report FDA Received Date02/21/2023
Supplement Report FDA Received Date06/20/2023
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured05/02/2022
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown